Alert archive / Alabama / Gale Warnings in 2013

Gale Warning 6, NWS Mobile, AL

November 26, 2013

NWS Mobile, AL issued this gale warning at Nov 26, 2013, 4:06 AM CST. It took effect at Nov 26, 2013, 9:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 26, 2013, 4:06 AM CST (10:06 UTC)
In effect from
Nov 26, 2013, 9:00 PM CST
Expired
Nov 27, 2013, 9:00 AM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

053 
WHUS74 KMOB 261006
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
406 AM CST TUE NOV 26 2013

...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF
WATERS UNTIL 9 AM CST WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS
AND INLAND WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM
CST THIS MORNING UNTIL 9 PM CST THIS EVENING...

...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA GULF
WATERS FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY MORNING
WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM
CST WEDNESDAY MORNING THROUGH LATE WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL MOVE NORTHEASTWARD ACROSS THE
REGION TODAY AND BRING A STRONG COLD FRONT ACROSS THE MARINE AREA.
STRONG SOUTHEASTERLY WINDS WILL SWITCH TO A NORTHWESTERLY DIRECTION
IN THE WAKE OF THE FRONT AND PERSIST UNTIL SUBSIDING WEDNESDAY
AFTERNOON INTO THURSDAY MORNING.  FREQUENT WIND GUSTS TO GALE FORCE
ARE EXPECTED OVER THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA
THROUGH THIS MORNING AND AGAIN LATER THIS EVENING THROUGH WEDNESDAY
MORNING.  OCCASIONAL GUSTS TO GALE FORCE ARE POSSIBLE OVER BAYS AND
INLAND WATERS.

GMZ650-655-670-675-261815-
/O.EXT.KMOB.GL.W.0005.000000T0000Z-131126T1500Z/
/O.EXT.KMOB.SC.Y.0065.131126T1500Z-131127T0300Z/
/O.UPG.KMOB.GL.A.0003.131127T0300Z-131127T1500Z/
/O.NEW.KMOB.GL.W.0006.131127T0300Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
406 AM CST TUE NOV 26 2013

...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
6 AM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST WEDNESDAY. THE GALE
WARNING IS NOW IN EFFECT UNTIL 9 AM CST THIS MORNING. THE SMALL CRAFT
ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS
EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY.

* WINDS: SOUTHEAST WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE THIS MORNING...BECOMING WESTERLY 18 TO 23 KNOTS LATER TODAY.
  WINDS BECOMING NORTHWEST AND INCREASE TO 25 TO 32 KNOTS BY THIS
  EVENING AND CONTINUING THROUGH WEDNESDAY MORNING WITH FREQUENT
  GUSTS TO GALE FORCE.

* SEAS: UP TO 8 TO 11 FEET OUT 20 NM AND 10 TO 12 FEET BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING.
OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF
GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-261815-
/O.EXT.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
406 AM CST TUE NOV 26 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: SOUTHEASTERLY WINDS 19 TO 24 KNOTS BECOMING WEST 14 TO 17
  KNOTS LATER TODAY. WINDS BECOMING NORTHWEST 21 TO 26 KNOTS TUESDAY
  NIGHT. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
601 
WHUS74 KMOB 261629 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1029 AM CST TUE NOV 26 2013

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM 9 AM
CST THIS MORNING UNTIL 9 PM CST THIS EVENING...

...GALE WARNING IN EFFECT FOR THE ALABAMA AND NORTHWEST FLORIDA
GULF WATERS FROM 9 PM CST THIS EVENING UNTIL 9 AM CST WEDNESDAY
MORNING WITH A SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND INLAND
WATERS...

...SMALL CRAFT ADVISORY IN EFFECT FOR BAYS AND GULF WATERS FROM
9 AM CST WEDNESDAY MORNING THROUGH LATE WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT...

.A STRONG OFFSHORE FLOW WILL CONTINUE TO DEVELOP OVER THE MARINE
AREA TODAY AND CONTINUE THROUGH MOST OF THE DAY ON WEDNESDAY AS A
DEEP LAYER OF COLD AIR CONTINUES TO PUSH SOUTHWARD OVER MOST OF THE
DEEP SOUTH. WIND GUSTS TO NEAR 40 KNOTS WILL BE LIKELY WITH THE
STRONG OFFSHORE FLOW BEGINNING EARLY TONIGHT AND CONTINUING THROUGH
MOST OF WEDNESDAY MORNING. NORTHERLY WINDS AND SEAS WILL BEGIN TO
SLOWLY SUBSIDE BY LATE WEDNESDAY AFTERNOON AND CONTINUE THROUGH THE
REMAINDER OF THE WEEK AS A BROAD SURFACE RIDGE OF HIGH PRESSURE
SETTLES OVER THE CENTRAL GULF AND SOUTHEAST STATES.

GMZ650-655-670-675-270030-
/O.CON.KMOB.SC.Y.0065.000000T0000Z-131127T0300Z/
/O.CON.KMOB.GL.W.0006.131127T0300Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1029 AM CST TUE NOV 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL
9 PM CST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
FROM 9 AM WEDNESDAY TO 6 AM CST THURSDAY. 

* WINDS: WINDS BECOMING NORTHWEST INCREASING TO 25 TO 32 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE THIS EVENING THROUGH MID MORNING
  WEDNESDAY. 

* SEAS: UP TO 5 TO 8 FEET OUT 20 NM AND 10 TO 12 FEET BEYOND 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-270030-
/O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
1029 AM CST TUE NOV 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: WINDS BECOMING NORTHWEST INCREASING TO 25 TO 32 KNOTS WITH
  OCCASIONAL GUSTS TO GALE FORCE THIS EVENING THROUGH MID MORNING
  WEDNESDAY.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
835 
WHUS74 KMOB 270412
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1012 PM CST TUE NOV 26 2013

...A GALE WARNING IS IN EFFECT UNTIL 9 AM CST WEDNESDAY MORNING FOR
THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA...SOUTHERN
MOBILE BAY...AND THE MISSISSIPPI SOUND...

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM WEDNESDAY FOR
NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY...AND
CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST WEDNESDAY
MORNING THROUGH 6 AM THURSDAY MORNING FOR THE OPEN GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST WEDNESDAY
MORNING UNTIL 6 PM WEDNESDAY AFTERNOON FOR SOUTHERN MOBILE BAY AND
THE MISSISSIPPI SOUND... 

.STRONG OFFSHORE WINDS WILL STRENGTHEN FURTHER OVER THE GULF WATERS 
THIS EVENING AND TONIGHT...CONTINUING THROUGH MOST OF WEDNESDAY. A 
DEEP LAYER OF COLD AIR IS PUSHING SOUTHWARD OVER MOST OF THE CENTRAL 
GULF AND SOUTHEAST STATES. WIND GUSTS TO GALE FORCE ARE LIKELY OVER
THE OPEN GULF WATERS...AND SOUTHERN MOBILE BAY AND THE MISSISSIPPI
SOUND LATE TONIGHT THROUGH WEDNESDAY MORNING. NORTH WINDS AND SEAS
WILL SUBSIDE BY LATE WEDNESDAY AFTERNOON CONTINUING THROUGH THE THE
WEEK AS A BROAD SURFACE HIGH SETTLES OVER THE REGION.

GMZ631-632-271200-
/O.UPG.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/
/O.EXA.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/
/O.EXB.KMOB.SC.Y.0064.131127T1500Z-131128T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
1012 PM CST TUE NOV 26 2013

...GALE WARNING IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING FOR
SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND...WHICH IS IN EFFECT
UNTIL 9 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9
AM TO 6 PM CST WEDNESDAY.

* WINDS: BECOMING NORTHWEST TO NORTH AND INCREASING TO 25 TO 30 KNOTS
  WITH FREQUENT GUSTS TO GALE FORCE THROUGH MID MORNING WEDNESDAY.
  NORTH WINDS WILL DECREASE TO 20 TO 25 KNOTS FROM LATE WEDNESDAY
  MORNING THROUGH WEDNESDAY AFTERNOON. 

* WAVES: BECOMING VERY ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-271200-
/O.CON.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1012 PM CST TUE NOV 26 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
6 AM CST THURSDAY. 

* WINDS: WINDS BECOMING NORTHWEST INCREASING TO 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE LATE TONIGHT THROUGH MID MORNING
  WEDNESDAY. NORTH WINDS DIMINISHING TO 20 TO 25 KNOTS LATE WEDNESDAY
  MORNING THROUGH EARLY THURSDAY MORNING. 

* SEAS: UP TO 7 TO 10 FEET OUT 20 NM...AND UP TO 10 TO 13 FEET
  BEYOND 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-633>635-271200-
/O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1012 PM CST TUE NOV 26 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST
WEDNESDAY. 

* WINDS: WINDS BECOMING NORTHWEST AND INCREASING TO 20 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS THROUGH WEDNESDAY AFTERNOON.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
292 
WHUS74 KMOB 270955
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 AM CST WED NOV 27 2013

...A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING FOR
THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA...SOUTHERN
MOBILE BAY...AND THE MISSISSIPPI SOUND...

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST TODAY FOR
NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY...AND
CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST THIS MORNING
THROUGH 6 AM THURSDAY MORNING FOR THE OPEN GULF WATERS OF ALABAMA AND
NORTHWEST FLORIDA...

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 9 AM CST THIS MORNING
UNTIL 6 PM WEDNESDAY AFTERNOON FOR SOUTHERN MOBILE BAY AND THE
MISSISSIPPI SOUND...

.STRONG NORTHERLY WINDS CONTINUE THROUGH THE EARLY MORNING HOURS THEN
DECREASE THROUGH TONIGHT AS HIGH PRESSURE BUILDS FROM THE PLAINS INTO
THE SOUTHEAST STATES. WIND GUSTS TO GALE FORCE ARE LIKELY OVER THE
OPEN GULF WATERS...AND SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND
THROUGH 9 AM CST THIS MORNING. THE OFFSHORE FLOW AND SEAS THEN
SUBSIDE THROUGH TONIGHT.

GMZ650-655-670-675-271800-
/O.CON.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 AM CST WED NOV 27 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 AM CST THURSDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 AM CST THURSDAY. 

* WINDS: NORTHWEST TO NORTH 25 TO 31 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THROUGH MID MORNING. NORTH WINDS DIMINISHING TO 20 TO 25
  KNOTS LATE MORNING THROUGH EARLY THURSDAY MORNING.

* SEAS: UP TO 7 TO 10 FEET OUT 20 NM...AND UP TO 10 TO 13 FEET 
  BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ631-632-271800-
/O.CON.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.131127T1500Z-131128T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
355 AM CST WED NOV 27 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 6 PM CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO
6 PM CST THIS EVENING. 

* WINDS: NORTHWEST TO NORTH 24 TO 29 KNOTS WITH FREQUENT GUSTS TO
  GALE FORCE THROUGH MID MORNING. NORTH WINDS WILL DECREASE TO 17 TO
  20 KNOTS FROM LATE MORNING THROUGH WEDNESDAY AFTERNOON.

* WAVES: ROUGH TO VERY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO
THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-271800-
/O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
355 AM CST WED NOV 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTHWEST TO NORTH 20 TO 27 KNOTS WITH GUSTS TO 30 KNOTS
  DIMINISHING TO 16 TO 19 KNOTS THROUGH THIS AFTERNOON.

* WAVES: ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
222 
WHUS74 KMOB 271526
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
926 AM CST WED NOV 27 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 PM CST TODAY FOR
MOBILE BAY...THE MISSISSIPPI SOUND...PERDIDO BAY...PENSACOLA
BAY...AND CHOCTAWHATCHEE BAY...

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM THURSDAY MORNING
FOR THE OPEN GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA...

.THE STRONG NORTHERLY WINDS CONTINUE TO DECREASE EARLY THIS MORNING. 
LATEST MARINE OBSERVATION REPORTING SUSTAINED WINDS AND GUSTS HAVE 
LOWERED BELOW GALE WARNING CRITERIA. THEREFORE...THE GALE WARNING 
HAS BEEN DOWNGRADED TO A SMALL CRAFT ADVISORY UNTIL 6 PM CST TODAY 
FOR NORTHERN MOBILE BAY...PERDIDO BAY...PENSACOLA BAY...AND 
CHOCTAWHATCHEE BAY...AND UNTIL 6 AM THURSDAY MORNING FOR THE OPEN 
GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA.

GMZ650-655-670-675-272330-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.000000T0000Z-131128T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
926 AM CST WED NOV 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
THURSDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 AM CST THURSDAY. 

* WINDS: NORTH WINDS 24 TO 29 KNOTS DIMINISHING TO 16 TO 20 KNOTS BY 
  LATE TONIGHT.

* SEAS: 7 TO 10 FEET OUT 20 NM SUBSIDING TO 3 TO 5 FEET LATE TONIGHT.
  10 TO 13 FEET BEYOND 20 NM SUBSIDING TO 4 TO 6 FEET BY LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-272330-
/O.EXP.KMOB.GL.W.0006.000000T0000Z-131127T1500Z/
/O.CON.KMOB.SC.Y.0064.000000T0000Z-131128T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
926 AM CST WED NOV 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTH 24 TO 29 KNOTS DIMINISHING TO 17 TO 20 KNOTS BY LATE
  THIS AFTERNOON.

* WAVES: ROUGH BECOMING CHOPPY BY LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630-633>635-272330-
/O.CON.KMOB.SC.Y.0063.000000T0000Z-131128T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
926 AM CST WED NOV 27 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH 20 TO 27 KNOTS DIMINISHING TO 16 TO 19 KNOTS BY LATE
  THIS AFTERNOON.

* WAVES: ROUGH BECOMING CHOPPY BY LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale warning went out at Nov 26, 12:31 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Nov 26, 12:31 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1231 AM CST TUE NOV 26 2013

.UPDATE...ISSUED A WIND ADVISORY FOR THE COASTAL PORTIONS DUE TO SOUTHEAST
WINDS 20-25 MPH NEAR THE COAST WITH FREQUENT GUSTS AROUND 35 MPH. SET
THE EXPIRATION TIME TO 9 AM THIS MORNING AND WILL ASSESS THE NEED FOR
EXTENDING THE ADVISORY THROUGH LATER PERIODS SOON. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      36  46  25  51  30 /  70  05  00  00  00
PENSACOLA   39  50  30  53  35 /  70  05  00  00  00
DESTIN      42  53  34  54  38 /  70  10  00  00  00
EVERGREEN   35  44  22  51  25 /  70  10  00  00  00
WAYNESBORO  32  43  21  50  24 /  70  05  00  00  00
CAMDEN      33  42  21  50  24 /  70  10  00  00  00
CRESTVIEW   39  49  24  53  25 /  70  10  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     WIND ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES: LOWER
     BALDWIN...LOWER MOBILE...

FL...HIGH RIP CURRENT RISK UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

     HIGH SURF ADVISORY UNTIL MIDNIGHT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

     WIND ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 3 PM WEDNESDAY FOR THE FOLLOWING
     ZONES: CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN
     MOBILE BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN
     MOBILE BAY...

     GALE WARNING UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES: COASTAL
     WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     GALE WATCH FROM 9 PM TUESDAY TO 9 AM WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20
     NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT
     20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60
     NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO
     60 NM...

     SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 9 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20
     TO 60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM
     20 TO 60 NM...

     SMALL CRAFT ADVISORY FROM 9 AM WEDNESDAY TO 6 AM THURSDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM...

&&
Hazardous weather outlook, Nov 25, 10:23 PM CST, 5 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CST MON NOV 25 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270400-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1023 PM CST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

LOW PRESSURE DEVELOPING OVER THE WESTERN GULF OF MEXICO IS FORECAST
TO MOVE EAST NORTHEAST...MOVING TO THE MISSISSIPPI SOUND BY
DAYBREAK. AN INCREASED COVERAGE OF RAINFALL IS FORECAST...BECOMING
WIDESPREAD TONIGHT WITH LOCALLY HEAVY RAINFALL LIKELY.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES AND A HIGH
SURF ADVISORY IS ALSO IN EFFECT. TIDES RANGING FROM 2 TO 2.5 FEET
MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING
LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE LOW CONTINUES EAST NORTHEAST DURING THE DAY TUESDAY...MOVING
INTO GEORGIA BY EARLY EVENING. WIDESPREAD RAIN CONTINUES THROUGH
TUESDAY WITH LOCALLY HEAVY RAINFALL LIKELY. STORM TOTAL RAINS OF 1 TO
3 INCHES WILL BE POSSIBLE BEFORE THE LOW LIFTS OUT. ISOLATED TO
SCATTERED EMBEDDED THUNDERSTORMS ARE EXPECTED GENERALLY ALONG AND
EAST OF THE I-65 CORRIDOR. SOME STORMS COULD BECOME STRONG TO
BRIEFLY SEVERE OVER THE NORTHWEST FLORIDA PANHANDLE ON TUESDAY.

A HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY REMAIN IN
EFFECT THROUGH TUESDAY EVENING. TIDES RANGING FROM 2 TO 2.5 FEET
MAY CAUSE WAVE RUNUP AND MINOR FLOODING OF TYPICAL LOWER LYING
LOCATIONS ALONG COASTAL AREAS OF SOUTHWEST ALABAMA AND THE WESTERN
FLORIDA PANHANDLE ON TUESDAY.

MUCH COLDER AIR WILL FLOW INTO THE REGION TUESDAY NIGHT THROUGH
THANKSGIVING...AND OVERNIGHT LOWS IN THE TWENTIES ARE EXPECTED FOR
MOST OF THE AREA WEDNESDAY NIGHT.  THESE COLD TEMPERATURES MAY
RESULT IN A HARD FREEZE WEDNESDAY NIGHT NORTH OF HIGHWAY 84.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-270400-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 PM CST MON NOV 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

AS LOW PRESSURE APPROACHES FROM THE SOUTHWEST...STRONG EASTERLY WINDS BECOME
SOUTHEASTERLY OVERNIGHT. GUSTS TO GALE FORCE LIKELY OVER THE OPEN
ALABAMA AND NORTHWEST FLORIDA GULF WATERS. HIGH SEAS. ROUGH
CONDITIONS ON BAYS AND SOUNDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

LOW PRESSURE LIFTS NORTHEAST ACROSS THE AREA TUESDAY. ISOLATED MARINE
STORMS COULD BE STRONG TO BRIEFLY SEVERE. WINDS WILL BECOME NORTHWEST
AND STRENGTHEN AS THE LOW MOVES EAST OF THE AREA. FREQUENT GUSTS TO
GALE FORCE POSSIBLE TUESDAY NIGHT WITH HIGH SEAS TO PERSIST THROUGH
WEDNESDAY. WINDS DECREASE AND SEAS SUBSIDE BY THE LATTER HALF OF THE
WEEK AS HIGH PRESSURE BUILDS INTO THE EASTERN STATES.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 8:48 PM CSTCoastal Flood StatementMOB16 hr
Nov 25, 9:30 PM CSTGale WarningMOB12 hr
Nov 25, 9:30 PM CSTSmall Craft AdvisoryMOB24 hr
Nov 26, 12:26 AM CSTWind AdvisoryMOB9 hr
Nov 26, 3:51 AM CSTWind AdvisoryMOB29 hr
Nov 26, 9:16 AM CSTSpecial Marine WarningMOB89 min
Nov 26, 3:10 PM CSTFreeze WatchMOB12 hr
Nov 26, 3:10 PM CSTHard Freeze WatchMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more12 hr
Nov 26, 9:41 AM CSTAreal Flood AdvisoryMOBOkaloosa2 hr

Nearby

Gale Warnings in Alabama, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.